Skip to Content

Albuterol/Ipratropium - does this treatment cause weight gain?

Responses (2)

Rajive Goel 24 Jun 2011

It has not been reported, best would be to seek medical advice from the doc/pharmacist who prescribed the med.

Take care, be well & safe, please!

Phillip Endre 26 Aug 2016

any steroids cause's weight gain, need to prescribe ss weight loss I have no weight gain only muscle loss. My own fault!

caringsonbj 24 Jun 2011

Dear Aharonhume,
I was given these medications and I thought I noticed a slight weight gain and I also had some rapid heart beats I was hospitalized I am sensitive to some medications I think moreso than the usual person my physician made a change in dose and I was able to tolerate the medication. if you feel this is giving you weight gain or other problems then I would talk with the doctor Please take good care!

Anonymous 24 Jun 2011

caringson, albuterall is the one that gives the rapid heart rate, that is a common side effect. It so bad for some people they can't take it. The steriods are diffrent than the steriods you take by mouth, they don't blow you up and gain alot of wt. But you are right if this person is having problems they do need to talk to their doc. Thanks for letting me comment. V

caringsonbj 24 Jun 2011

You are welcome!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions